Duke Mathematical Journal

Hecke theory and equidistribution for the quantization of linear maps of the torus

Pär Kurlberg and Zeév Rudnick

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 103, Number 1 (2000), 47-77.

Dates
First available in Project Euclid: 17 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1092749398

Digital Object Identifier
doi:10.1215/S0012-7094-00-10314-6

Mathematical Reviews number (MathSciNet)
MR1758239

Zentralblatt MATH identifier
1013.81017

Subjects
Primary: 11F25: Hecke-Petersson operators, differential operators (one variable)
Secondary: 11G40: $L$-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture [See also 14G10] 11L07: Estimates on exponential sums 37D40: Dynamical systems of geometric origin and hyperbolicity (geodesic and horocycle flows, etc.) 81Q50: Quantum chaos [See also 37Dxx]

Citation

Kurlberg, Pär; Rudnick, Zeév. Hecke theory and equidistribution for the quantization of linear maps of the torus. Duke Math. J. 103 (2000), no. 1, 47--77. doi:10.1215/S0012-7094-00-10314-6. https://projecteuclid.org/euclid.dmj/1092749398


Export citation

References

  • R. Balian and C. Itzykson, Observations sur la mécanique finie, C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), 773--778.
  • F. R. Beyl, The Schur Multiplicator of $\SL(2,\Z/m\Z)$ and the congruence subgroup property, Math. Z. 191 (1986), 23--42.
  • A. Bouzouina and S. De Bièvre, Equipartition of the eigenfunctions of quantized ergodic maps on the torus, Comm. Math. Phys. 178 (1996), 83--105.
  • J. W. S. Cassels and A. Frohlich, eds., Algebraic Number Theory, Proceedings of an instructional conference organized by the London Mathematical Society (University of Sussex, Brighton, 1965), Thompson, Washington, 1967.
  • Y. Colin de Verdière, Ergodicité et fonctions propres du laplacien, Comm. Math. Phys. 102 (1985), 497--502.
  • M. Degli Esposti, Quantization of the orientation preserving automorphisms of the torus, Ann. Inst. H. Poincaré 58 (1993), 323--341.
  • M. Degli Esposti, S. Graffi, and S. Isola, Classical limit of the quantized hyperbolic toral automorphisms, Comm. Math. Phys. 167 (1995), 471--507.
  • S. Gelbart, Weil's Representation and the Spectrum of the Metaplectic Group, Lecture Notes in Math. 530, Springer, Berlin, 1976.
  • J. H. Hannay and M. V. Berry, Quantization of linear maps on a torus-Fresnel diffraction by a periodic grating, Phys. D 1 (1980), 267--290.
  • D. Jakobson, Quantum unique ergodicity for Eisenstein series on $\PSL_2(\Z) \backslash \PSL_2(\R)$, Ann. Inst. Fourier (Grenoble) 44 (1994), 1477--1504.
  • J. P. Keating, The cat maps: quantum mechanics and classical motion, Nonlinearity 4 (1991), 309--341.
  • S. Klimek, A. Lésniewski, N. Maitra, and R. Rubin, Ergodic properties of quantized toral automorphisms, J. Math. Phys. 38 (1997), 67--83.
  • S. Knabe, On the quantisation of Arnold's cat, J. Phys. A 23 (1990), 2013--2025.
  • T. Kubota, On automorphic functions and the reciprocity law in a number field, Lectures in Mathematics (Department of Mathematics, Kyoto University) 2, Kinokuniya, Tokyo, 1969.
  • W. Luo and P. Sarnak, Quantum ergodicity of eigenfunctions on $\PSL_2(\Z)\backslash \HH^2$, Inst. Hautes Études Sci. Publ. Math. 81 (1995), 207--237.
  • J. Marklof and Z. Rudnick, Quantum unique ergodicity for parabolic maps, to appear in Geom. Funct. Analysis.
  • J. Mennicke, On Ihara's modular group, Invent. Math. 4 (1967), 202--228.
  • A. Nobs, Die irreduziblen Darstellungen der Gruppen $\SL_2(\Z_p)$, insbesondere $\SL_2(\Z_2)$. I, Comment. Math. Helv. 51 (1976), 465--489.
  • I. Percival and F. Vivaldi, Arithmetical properties of strongly chaotic motions, Phys. D 25 (1987), 105--130.
  • Z. Rudnick and P. Sarnak, The behaviour of eigenstates of arithmetic hyperbolic manifolds, Comm. Math. Phys. 161 (1994), 195--213.
  • A. Schnirelman, Ergodic properties of eigenfunctions, Uspekhi Math. Nauk 29 (1974), 181--182.
  • I. Schur, Untersuchungen über die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen, J. Reine Angew. Math. 132 (1907), 85--137.
  • O. Taussky, ``Connections between algebraic number theory and integral matrices'', appendix to A Classical Invitation to Algebraic Numbers and Class Fields, by H. Cohn, Universitext, Springer, New York, 1978.
  • S. Zelditch, Uniform distribution of eigenfunctions on compact hyperbolic surfaces, Duke Math. J. 55 (1987), 919--941.
  • --. --. --. --., Index and dynamics of quantized contact transformations, Ann. Inst. Fourier (Grenoble) 47 (1997), 305--363.